MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to anisometropia.It was replaced with a non-johnson and johnson iol.There was no incision enlargement, no vitrectomy, and no sutures required.No patient post-op injury.The patient was fine post-op.No other information was provided.
 
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: 12/11/2020.Section h3.Device returned to manufacturer? yes.Device evaluation: visual inspection using magnification was performed to the returned sample.Only the lens was returned.Which was cut in two pieces.Loose fibers/particles were observed, on lens pieces related, the handling of the unit out of a sterile environment.Residues of lubricant material was also observed on lens piece.The condition in which the sample returned, is consistent with a lens that was implanted and explanted.Based on the information provided, there was no failure against the lens reported.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing record review: the manufacturing process record was evaluated and revealed, that the product was manufactured and released according to specifications.A search revealed, two additional complaint folders for this production order number.However, product deficiency was not identified.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10926190
Report Number2648035-2020-00898
Device Sequence Number11002808
Product Code HQL
UDI-Device Identifier05050474558045
UDI-Public(01)05050474558045(17)211031
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR